# SDR DALA13013100909

- Difficulty date: March 24, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 66,651 hours, 51,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clamp
- Condition: Loose
- Location: Bs 1510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, THE CABLE CLAMPS FOR THE TAILCONE CABLE CONDUIT WERE FOUND TO BE LOOSE AT BS 1510 AT THE 7:00 POSITION.  REPLACED CLAMPS IAW AMM 53-53-00.
